# SDR 2015FA0000419

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Engine: Lyc O360C2E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL85099
- Condition: Separated
- Location: Engine
- Part time: 315 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPARATION OF THE CYLINDER HEAD FROM THE BARREL.  PART ID INDICATES THAT THE CYLINDER IS SUBJECT TO AD 2009-26-12, GROUP A REQUIREMENTS.
